# SDR ASAA2015051711760

- Difficulty date: May 17, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 29,001 hours, 8,548 cycles
- Engine: Cfmint CFM567B27B3
- Engine time: 19,849 hours, 6,774 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B273
- Part serial: 896963
- Condition: Making Metal
- Location: Left
- Part time: 19,849 hours, 6,774 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE CHIP DETECTOR FOUND WITH CONTAMINATION.  ACFT GROUNDED.  DETERMINED MATERIAL TO BE MAGNETIC M-50 BEARING METAL.  TECH SERVICES CONFIRMED AND VERIFIED, INITIATED INVESTIGATION AT STEP 7B, EXAMINE ENGINE STARTER MAG PLUG REF  AMM 79-00-00-200-804-F00.  PERFORMED INSPECTION OF ENGINE STARTER MAG PLUG, AND FOUND CLEAN. INSPECTED TGB FOR INTERNAL DAMAGE, NO DAMAGE NOTED. REMOVED THE NR 1 ENGINE IAW T/C 78471000. INSTALLED NR 1 ENGINE.
